# SDR F3LA200800134

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 13,838 hours, 6,628 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 43261
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK INSPECTION REPORTED RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 33-51-38-420-052.  FOLLOWING INSTALLATION THE SYSTEM WAS TESTED AND CHECKED OKAY.
